PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 62 (76), pp. 63--68 (1997)
Additive $f$-bimorphisms and cosine type equations
C.-S. Lin and Y.J. ChoDepartment of Mathematics, Bishop's University Lennoxville, P.Q. J1M 1Z7, Canada
Abstract: We introduce the notion of an additive $f$-bimorphism, and study the relationship between the cosine functional equation and the additive $f$-bimorphism. Indeed, the former may be characterized in terms of the latter. Moreover, some generalized cosine functional equations are presented, which may be similarly characterized.
Classification (MSC2000): 39B70; 39B50
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts